# SDR DALA14021696701

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 49,826 hours, 18,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E WEB BEHIND NR 7 SLAT IS DAMAGED.  L/E REMOVED & SENT TO MSG FOR SAMPLE.  DRILLED REPLACEMENT BEAM IAW DWG 114N2034. INSTALL L/E WEB.  INSTALLED BEAM IAW DWG 114N2034.
